Modeling HIV/AIDS and tuberculosis coinfection.

Bhunu, CP; Garira, W; Mukandavire, Z; (2009) Modeling HIV/AIDS and tuberculosis coinfection. Bulletin of mathematical biology, 71 (7). pp. 1745-80. ISSN 0092-8240 DOI: https://doi.org/10.1007/s11538-009-9423-9

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s11538-009-9423-9

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar